# SDR AMTA200600417

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143067
- Part serial: 945
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LT ENG BLEED OFF LITE ON PSI OK.  REMOVED AND REPLACED PSOV VALVE IAW MM.  OPS CHECK GOOD IAW MM.  (K)
